# SDR USAASB08086

- Difficulty date: September 22, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - MX REPORTED THE AFT CABIN EMERGENCY LIGHTS INOPERATIVE.  MX R&R THE AFT LT BATTERY PACK AND CHARGER PER MM 33-51-51.  OPS CHECK GOOD.
